# SDR CA010202008

- Difficulty date: January 3, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT THE CAPTS FRONT WINDSHIELD SHATTERED IN CRUISE. THE LANDING WAS UNEVENTFUL.THE MAINTENANCE REPLACED THE WINDSHIELD.
